# SDR ASAA0310259

- Difficulty date: March 27, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 65468619
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CARGO DOORSTOP FITTING AT BS 440, STRINGER 23R GOUGED.  REMOVED AND REPLACED FITTING PER SRM.  (M)
